Sticky Blood-Hughes Syndrome Support

A Saturday Moan

Hi guys'n'girlz

Prrrrrhhhrh I just need to vent .......

Last night, I suddenly developed a fever....... no idea why, my joints killed, my lung was hurting, my legs looked like they belonged to a centipede I couldn't keep them still. i tool good ole paracetomol, by this morning I felt ok. Now it is 6pm, I ache, my skin is hurting, my joints in my legs are hurting. My son is saying come on mother what is wrong you don't feel well, and I hate him being burdened with this. So much so I couldn't even eat my steak and chips :(

I am on antibiotics , why oh why do I feel like this........

Thanks rant and moan over

hugs and smiles to all

:)

10 Replies
oldestnewest

hmmm not sure why the comment on the steak and chips lol - the plot is being lost tonight, and I have nothing to moan about, there are so many out there worse off than me!

:s

Reply

Being ill all the time with somethings else adding to this is foul.... moan away and... get better soon M x

Reply

we all have are days that frustrate us and this is one of the points of this forum to let off steam.

paddy

Reply

Thank you :)

x

Reply

i was told a 6 months ago that i am all ways ill and she said other people say that i am as well, this was on facebook that person is no longer my friend but i do have trouble with aches and pains in my knee and was told by a doctor to loose weigh as i am 5 stone over weight i am trying to lose it but i get fed up taking pain killer, hope you feeling better now

Reply

Thank you all

Today is a brighter day, I feel more positive and better, today we take on the world and smile :)

Reply

Rant away - we all feel rubbish some days!

I suggest that one answer is probably in the antibiotics - they can cause nasty side-effects, perhaps try different ones next time?

Tx

Reply

Thanks Tasch

I have been back to the doctors today as has such terrible pains in my lungs and my breathing was not good - it seems i still have an infection after being on antibiotics for another 2 weeks (thats not 6 weeks) I have been put on another months course - my problem is, I am allergic to most antibiotics, and can only take 2 types so we alternate :(

:)

Reply

you poor thing - hope it gets better for you soon! But if things aren't right then keep asking about alternatives - you doctor will talk to other doctors who may have tried/heard of other potential solutions??

Tx

Reply

Thanks Tasch

oh I did mean it was now 6 weeks not not 6 weeks doh!! I must learn to proof read, I must learn to proof read :D

Smiles to everyone

Lesley:)

Reply

You may also like...